MathSciNet Relay Station
MathSciNet bibliographic data
MR568937 (81i:32017) 32H15 (32A99 32F15)
Bell, Steve; Ligocka, Ewa A simplification and extension of Fefferman's theorem on biholomorphic mappings. Invent. Math. 57 (1980), no. 3, 283–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement